Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cosmetic surgery, epidural and twilight anesthesia. History of bulimia. Risk factors in taking anesthesia?

I have a past history of bulimia ... miraculously.. I ve been lucky to never have suffered any major complications from it... I work out.. I run... and I seem to be in good health... I am having cosmetic surgery next week... where I will have an epidural and a twilight anethesia... having a history of bulimia.. does it put me at risk with the anesthesia?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A history of bulimia is not likely to affect the epidural anaesthesia you will be put under. Please do not worry and be relaxed. You are not at any increased risk due to this.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 3 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor